# SDR CALA2017100903566

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737924ER
- Aircraft serial: 42746
- Aircraft time: 12,286 hours, 4,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILSE EMERGENCY LIGHTS ARE MISSING ONE OF THE LENSES IN THE FIRST CLASS SECTION, NEXT TO THE FC CLOSET.   INSTALLED A LENS. OPS CHECK GOOD.
